Critical and ramification points of the modular parametrization of an elliptic curve
- [1] Institut Camille Jordan Bâtiment Braconnier Université Claude Bernard Lyon 1 43, avenue du 11 novembre 1918 69622 Villeurbanne cedex, France
Journal de Théorie des Nombres de Bordeaux (2005)
- Volume: 17, Issue: 1, page 109-124
- ISSN: 1246-7405
Access Full Article
topAbstract
topHow to cite
topReferences
top- A.O.L. Atkin, J. Lehner, Hecke operators on . Math. Ann. 185 (1970), 134–160. Zbl0177.34901
- C. Batut, K. Belabas, D. Bernardi, H. Cohen, M. Olivier, pari-gp, available at http://www.math.u-psud.fr/~belabas/pari/
- C. Breuil, B. Conrad, F. Diamond, R. Taylor, On the modularity of elliptic curves over : wild 3-adic exercises. J. Amer. Math. Soc. 14 (2001), no. 4, 843–939 (electronic). Zbl0982.11033MR1839918
- B. Birch, Heegner points of elliptic curves. Symp. Math. Inst. Alta. Math. 15 (1975), 441–445. Zbl0317.14015MR384805
- H. Cohen, A course in computational algebraic number theory. Graduate Texts in Math. 138, Springer-Verlag, New-York, 4-th corrected printing (2000). Zbl0786.11071MR1228206
- J. Cremona, Algorithms for modular elliptic curves. Cambridge University Press, (1997) second edition. Zbl0758.14042MR1628193
- J. Cremona, Elliptic curve data for conductors up to 25000. Available at http://www.maths.nott.ac.uk/personal/jec/ftp/data/INDEX.html Zbl01.0253.01
- C. Delaunay, Computing modular degrees using -functions. Journ. theo. nomb. Bord. 15 (3) (2003), 673–682. Zbl1070.11021MR2142230
- B. Gross, Heegner points on . Modular Forms, ed. R. A. Ramkin, (1984), 87–105. Zbl0559.14011MR803364
- B. Gross, D. Zagier, Heegner points and derivatives of L-series. Invent. Math. 84 (1986), 225–320. Zbl0608.14019MR833192
- B. Mazur, P. Swinnerton-Dyer, Arithmetic of Weil curves. Invent. Math. 25 (1974), 1–61. Zbl0281.14016MR354674
- G. Shimura, Introduction to the arithmetic theory of automorphic functions. Math. Soc of Japan 11, Princeton university Press (1971). Zbl0221.10029MR1291394
- N. Skoruppa, D. Zagier, Jacobi forms and a certain space of modular forms. Inv. Math. 98 (1988), 113–146. Zbl0651.10020MR958592
- R. Taylor, A. Wiles, Ring-theoretic properties of certain Hecke algebras. Ann. of Math. (2) 141 (1995), no. 3, 553–572. Zbl0823.11030MR1333036
- M. Watkins, Computing the modular degree. Exp. Math. 11 (4) (2002), 487–502. Zbl1162.11349MR1969641
- A. Wiles, Modular elliptic curves and Fermat’s last theorem. Ann. of Math. (2) 141 (1995), no.3, 443–551. Zbl0823.11029MR1333035
- D. Zagier, Modular parametrizations of elliptic curves. Canad. Math. Bull. 28 (3) (1985), 372–384. Zbl0579.14027MR790959